# SDR SIMA20140804003

- Difficulty date: August 4, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N662EH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145777
- Aircraft time: 27,607 hours, 23,620 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE CLIMBING THROUGH 14,000 FT,  RECEIVED A BLEED 1 LEAK MESSAGE ON THE EICAS & A RED LEAK ILLUMINATED ON THE BLEED 2 BUTTON.  COMPLIED WITH THE PROCEDURES IN THE AOM.  WHEN THE BLEED WAS CLOSED, LEAK WENT AWAY.   R & R SEALS AT JOINTS & APU CHECK VALVE GASKETS..  OPS & LEAK CHECKED GOOD IAW AMM 36-00-00-700-803-A.
